MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TFCC FAST FIX KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. TFCC FAST FIX KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 72203986
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a left elbow dislocation that was treated with ulnar nerve release.Patient was recovered.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.
 
Additional Manufacturer Narrative
H10: additional information was received by the manufacturer stating that the event reported has no relation with a smith and nephew device, therefore this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.Our initial report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
TFCC FAST FIX KIT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8340748
Report Number1219602-2019-00201
Device Sequence Number1915829
Product Code GAT
UDI-Device Identifier00885554032154
UDI-Public00885554032154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72203986
Device Catalogue Number72203986
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer04/09/2019
04/29/2020
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date04/10/2019
05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68